MathSciNet Relay Station
MathSciNet bibliographic data
MR2096677 32Q20 (32Q15)
Lu, Zhiqin; Tian, Gang The log term of the Szegő kernel. Duke Math. J. 125 (2004), no. 2, 351–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement